# SDR 99ZZZX1875

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2352B
- Make and model: Cessna 182S
- Aircraft serial: 18280416
- System (JASC): 3411 · Pitot/Static System
- Part: Wire
- Condition: Melted
- Location: Pitot System
- Part time: 102 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, PITOT HEAT WIRING WAS FOUND MELTED/CHAFED INTO PITOT TUBING APPROXIMATELY .0625 INCH.  THE PITOT HEAT WIRING HAS VERY LITTLE CLEARANCE FROM THE TUBING.  NEED TO ENSURE WIRING IS SECURED AWAY FROM TUBING.
